It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



ADD / ADHD Message Board


ADD / ADHD Board Index
Board Index > ADD / ADHD | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


I don't believe for a second the malarkey that stimulants don't cause tics--that's some nice propaganda put forth by the drug companies. My daughter never had a tic in her life until we increased her dosage of Adderall XR--suddenly we had a throat-clearing tic on our hands which, thankfully, disappeared when the drug was stopped. This story can be found over and over on every ADHD message board--kids taking stims for ADHD, tics suddenly appearing, and in some cases becoming permanent, and some poor kids having to take additional meds on top of stims to control the tics! To say that these kids somehow have "hidden" tics that are revealed by stims is just as ridiculous as saying that cancer patients have "hidden " baldness that is revealed by chemotherapy! Stop buying the drug companies baloney! Tics are a serious side effect of stims and most doctors don't properly warn patients about them.





All times are GMT -7. The time now is 11:23 AM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!